Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Recurring hives with low grade fever, achy joints, fatigue, headache, loss of appetite. What could be the reason?

I am a 54 yo female with recurring hives since 1980 s. The hives occur on the buttocks and back and the accompanied by low grade fever, achy joints, fatigue , headache, loss of appetite and constipation. They appear about every three weeks. Comparing them to pictures online they look most like hives with a red spot in the middle.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

From the description that you have given, it seems that you tend to develop recurrent episodes of urticarial skin rash.
Now since you also have other systemic features as well in the form of headache, joint pains etc, I would advise you to get a complete systemic assessment one.
You should see a physician soon who can rule out various connective tissue disorders in your case.
You need a thorough assessment to find the cause of the mentioned symptoms.

Dr Geetika Paul
Answered: Sat, 7 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor